T Nation

Digestion Problems on Cycle


#1

Hello,
Im on a 6 week cycle of prop and dbol which looks like this
Wk 1 Test 400 = 1400mg/wk
Wk 2-3 Test 400 = 1200mg/wk
Wk 3-6 Test prop = 700mg/wk
Wk 1-3 Dbol = 30mg/d
Wk 3-6 Winny = 50mg/d

Wk 1-6 hCG = 250iu/EOD
Wk 1-6 adex = .25mg/EOD
PCT = clomid 150/100/50/25

My problem is extreme bloating of the stomach. It orginates usually around midday, I am yet to uncover if it is from the adex or the hCG.
For example I took adex and around 2-3 hours I was bloated, like a pregnant woman. I felt as though I was literally pregnant from a sip of water.
Symptoms:
- My stomach was protruding out
- Joints hurt
- Felt like crap
- Absolutely no appetite
- Low libido.

Also something to note, I had severe night sweats the previous night.
My best bet is low E2, but then some symptoms point to high E2?
It could also be related to hCG as I think I remember reading this somewhere.
This is seriously immobilising me, whats the point of being on cycle with no libido, no appetite and being bloated every second of the day.


#2

This post was flagged by the community and is temporarily hidden.


#3

Dude, no offense, but youre a walking disaster every time you use drugs. It's one thing after another. How could this be worth a few pounds of muscle?


#4

Thanks for your contribution.


#5

BBB, my adex is from a pharmacy. The same adex they sell to patients, it is fully legit.
What else could it be? Somatostatin? From the GH I was previously using?


#6

This post was flagged by the community and is temporarily hidden.


#7

OP: It does make sense to do a cost to benefit analysis. If cycling AAS is causing more problems than are justifiable then perhaps your money would be better spent on more food and decent supplements?

Otherwise perhaps just keep your cycles simple as fuck, I did my first in 2004 and have been on HRT since 2009 and 90% of my AAS use has been test only - when in doubt - K.I.S.S.


#8

Was in A&E last night, they took around 40ml of blood, body temp was elevated with shivers and aches. In the morning the doc said all blood results were fine and discharged me.
Im slowly reintroducing solid foods now, have less of a bloat.
In regards to the cycle and the orals, what do you suggest? Stop the cycle or finish it off?
How about reintroducing the orals?


#9

What BONEZ said is understandable, I will definately think about that in the future. Im one of those guys that gets the whole range of side effects that companies list in their manuals.
But also I cycle not only for the muscle gain, but also the sense of euphoria and well-being you get while on. Maybe I am doing more harm then good...


#10

Do what you think is best for you dude.


#11

This post was flagged by the community and is temporarily hidden.


#12

I tried to get a copy of my bloods last night to see what they tested for but the a&e docs are absolute fanny's.
I believe they did a FBC and blood culture, I am going to GP tomorrow morning and will request another blood test for RBC's. Just in case you read this before tomorrow 10am GMT, what should I request be tested?


#13

There is guidance for blood tests in the HRT forum stickies. I take it you are you telling the doc exactly what you've been up to?

http://tnation.T-Nation.com/free_online_forum/sports_training_performance_bodybuilding_trt/lab_work_and_blood_testing


#14

No I cant tell the doc that im using, I cant have them speaking to the GMC about me which they threatened to do last time. That would ruin my career as an MD.